MathSciNet Relay Station
MathSciNet bibliographic data
MR672573 (85c:41016a) 41A15 (65D07)
Dahmen, Wolfgang A.; Micchelli, Charles A. On the linear independence of multivariate $B$-splines. I. Triangulations of simploids. SIAM J. Numer. Anal. 19 (1982), no. 5, 993–1012.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement